# SDR V0XR20190705001

- Difficulty date: July 5, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 37,552 hours, 28,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERCOSTAL AT F.S 349 TO F.S 364 BETWEEN STRINGERS 26L-26R HAVE SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED INTERCOSTALS 27L AND 27R AT F.S 349 TO F.S 364 IAW SRM 53-21-23, 51-42-06, 51-42-21, 51-21-11, 51-25-16 AND 51-40-11
